# SDR SWAA2021122749219

- Difficulty date: December 1, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD; HAS EVIDENCE OF CRACK ON TOP; FWD SIDE OF UPPER BEAM AT HANDLE BOX. ; / [01] REMOVED 2 BOLTS FROM FOWARD SIDE OF UPPER BEAM AT HANDLE BOX PER SOPM 20-50-01.; [02] VERIFY CRACK FREE CONDITON.; [03] HFEC INSPECTED #5 BEAM IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; VERIFIED #5 BEAM TO BE CRACKED.  EQUIP ID#: IS000450 S/N: N500D000M120071; [04] FORWARD SERVICE DOOR #5 UPPER BEAM WAS REMOVED AND REPLACED ON WORK ORDER: 544989 (ATTACHED IN IMAGES DIGITALLY); [05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.  #5 UPPER BEAM WAS REMOVED AND REPLACED ON WORK ORDER: 544989
